# SDR TAOA119510

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 727225
- Aircraft serial: 20415
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 42D107A2
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLT NR 6450 - DCA-LGA - IN CRUISE, EXPERIENCED A NR 1 OIL PRESSURE/FILTER BYPASS LIGHT ILLUMINATE.  RETARDED NR 1 THROTTLE, LIGHT STAYED ON.  SHUTDOWN NR 1 ENGINE, OIL PRESSURE REMAINED IN THE GREEN BAND.  NR 1 OIL PRESSURE SWITCH STUCK IN THE ON POSITION.  REPLACED OIL PRESSURE SWITCH, RAN CHECKED, OPS OK PER MM 79-33-1.  (M)
